# SDR 07152005A

- Difficulty date: July 15, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 18,898 hours, 27,077 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CARGO DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF.
